# SDR DL73E001159

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,376 hours, 30,098 cycles
- Engine: Pwa JT8D15A
- Engine time: 34,175 hours, 27,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Part time: 34,175 hours, 27,550 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

AFTER ENGAGING AUTO THROTTLES ON TAKEOFF ROLL THE NR 1 ENGINE SURGED ABOUT 3 TIMES TO AS HIGH AS 2.17 EPR.  DISCONTINUED THE T/O AT APPROX 70 KTS.  PAX REPORTED A SLIGHT ACRID SMELL IN CABIN.  OPERATED ENG PER PFHB, ALL ENGINE PARAMETERS NORMAL WITH A/T OFF.  FWD A/T TO MCO PER MEL 22-00-04.  NO UNUSUAL SMELLS OR  ODOR IN CABIN.
